# SDR ABXA9700996

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46134
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE2460000H0380
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

DURING CLIMBOUT, RIGHT AFTER GEAR RETRACTION, HYDRAULIC QUANTITY DROPPED TO NEAR STANDPIPE LEVEL FOLLOWED BY A LOSS OF HYDRAULIC PRESSURE.  REPLACED FLEX LINE AT LEFT MAIN GEAR BUNGEE CYLINDER AND THE LEFT AND RIGHT ENGINE DRIVEN PUMPS.  SERVICED SYSTEM IAW DC-8 SUPP MM SYSTEM OPS AND LEAK CHECKED GOOD.
